# SDR CA111028008

- Difficulty date: October 20, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Raythn HAWKER800XP
- Aircraft time: 3,759 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 3497 · Navigation System Wiring
- Part: Terminal
- Condition: Corroded
- Location: Autopilot
- Part time: 3,958 hours
- Component: Autopilot Flap, 1021422
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT COMMAND BARS FLUCTUATING IN ALT MODE AS WELL AS OTHER VERTICAL MODES. TROUBLESHOOTING CONFIRMED FLIGHT COMMAND BARS WERE FLUCTUATING UP TO +/- 10 DEGREES.  FOUND FLAP COMPENSATION WIRING AT AVIONICS PANEL JA IN THE RT WING MX COMPARTMENT (ACCESS PANEL W 502), HAD BEEN SUBJECTED TO INADEQUATE SEALING OF THE W502 ACCESS PANEL.  A CORRODED CONTACT WAS FOUND ON PANEL JA, TERMINAL BLOCK C2G AND WAS REPLACED.  UPON INSPECTION OF THE TERMINAL BLOCK, THE WIRE AT CONTACT C2B APPEARED TO BE ONLY HELD ON BY A FEW STRANDS OF WIRE AND WAS DISLODGED FROM TERMINAL BLOCK WHEN MOVED.  THIS CONTACT WAS REPLACED AND TERMINAL BLOCK WAS CLEANED.  THIS ACTION RESOLVED THE COMMAND BAR SNAG AND THE FLIGHT DIRECTOR SYS WAS TESTED WITH NO FAULTS FOUND. ACCESS PANEL W502 WAS INSPECTED AND RE-INSTALLED.
